Követés
Ari-Pekka Perkkiö
Ari-Pekka Perkkiö
E-mail megerősítve itt: math.lmu.de - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Stochastic programs without duality gaps
T Pennanen, AP Perkkiö
Mathematical Programming 136 (1), 91-110, 2012
402012
Existence of solutions in non-convex dynamic programming and optimal investment
T Pennanen, AP Perkkiö, M Rásonyi
Mathematics and Financial Economics 11 (2), 173-188, 2017
112017
Duality and optimality conditions in stochastic optimization and mathematical finance
S Biagini, T Pennanen, AP Perkkiö
arXiv preprint arXiv:1504.06683, 2015
102015
Convex duality in nonlinear optimal transport
T Pennanen, AP Perkkiö
Journal of Functional Analysis 277 (4), 1029-1060, 2019
82019
Convex integral functionals of regular processes
T Pennanen, AP Perkkiö
Stochastic Processes and their Applications 128 (5), 1652-1677, 2018
82018
The scaling limit of superreplication prices with small transaction costs in the multivariate case
P Bank, Y Dolinsky, AP Perkkiö
Finance and Stochastics 21 (2), 487-508, 2017
82017
Duality in convex problems of Bolza over functions of bounded variation
T Pennanen, AP Perkkio
SIAM Journal on Control and Optimization 52 (3), 1481-1498, 2014
82014
Stochastic programs without duality gaps for objectives without a lower bound
AP Perkkiö
arXiv preprint arXiv:1408.5270, 2014
72014
Continuous essential selections and integral functionals
AP Perkkiö
Set-Valued and Variational Analysis 22 (1), 45-58, 2014
72014
Convex duality in optimal investment and contingent claim valuation in illiquid markets
T Pennanen, AP Perkkiö
Finance and Stochastics 22 (4), 733-771, 2018
62018
Optional and predictable projections of normal integrands and convex-valued processes
M Kiiski, AP Perkkiö
Set-Valued and Variational Analysis 25 (2), 313-332, 2017
62017
Optimal stopping without Snell envelopes
T Pennanen, AP Perkkiö
arXiv preprint arXiv:1812.04112, 2018
52018
Conjugates of integral functionals on continuous functions
AP Perkkioe
Journal of Mathematical Analysis and Applications 459 (1), 124-134, 2018
52018
Shadow price of information in discrete time stochastic optimization
T Pennanen, AP Perkkiö
Mathematical Programming 168 (1), 347-367, 2018
52018
Non-convex dynamic programming and optimal investment
T Penannen, AP Perkkiö, M Rásonyi
arXiv preprint arXiv:1504.01903, 2015
52015
Convex integral functionals of processes of bounded variation
T Pennanen, AP Perkkiö
arXiv preprint arXiv:1605.07939, 2016
42016
Duality in convex stochastic optimization
T Pennanen, AP Perkkiö
arXiv preprint arXiv:2205.02045, 2022
22022
Dynamic programming in convex stochastic optimization
T Pennanen, AP Perkkiö
arXiv preprint arXiv:2203.17107, 2022
22022
Topological duals of locally convex function spaces
T Pennanen, AP Perkkiö
Positivity 26 (1), 1-38, 2022
22022
Convex integral functionals of cadlag processes
AP Perkkiö, E Trevino-Aguilar
arXiv preprint arXiv:1812.04086, 2018
22018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20